# SDR 00FDEA00006

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19197
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

00-6 - REPEAT FROM 1/4/00; AFT T/O DOORS LIGHT AND L MAIN GEAR DOOR LIGHT REMAINED ON WITH GEAR HANDLE UP AND OFF.  RECYCLED DID NOT CORRECT.  ALL IND NORM WITH GEAR DOWN.  REMOVED AND REPLACED CANNON PLUG ASSY IAW SWP 20-60-06.  OPS CK DOOR FOUND NORM MEL CLEARED.
